# SDR NSVA200600112

- Difficulty date: July 20, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,213 hours, 32,859 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR PULL HANDLE NOT COMPLETELY CLOSED.  CLOSED DOOR AND LOCKED. DOOR OPERATES NORMALLY.
